Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Spaces of measurable transformations

Author: Robert J. Aumann
Journal: Bull. Amer. Math. Soc. 66 (1960), 301-304
MathSciNet review: 0147610
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Über analytisch darstellbare Operationen in abstrakten Räumen, Fund. Math. vol. 17 (1931) pp. 283-295.
  • 2. G. W. Mackey, Borel structures in groups and their duals, Trans. Amer. Math. Soc. vol. 85 (1957) pp. 134-165. MR 89999
  • 3. H. W. Kuhn, Extensive games and the problem of information, Contributions to the Theory of Games II, Princeton University Press, 1953, pp. 245-266. MR 54924

Additional Information